MathSciNet Relay Station
MathSciNet bibliographic data
MR1207785 (94h:15004) 15A15 (05C50 68Q25)
Karmarkar, N.; Karp, R.; Lipton, R.; Lovász, L.; Luby, M. A Monte Carlo algorithm for estimating the permanent. SIAM J. Comput. 22 (1993), no. 2, 284–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement